Facebook Instagram Twitter RSS Feed Back to top

Unbounded oscillation of the second order neutral differential equations

In: Mathematica Slovaca, vol. 51, no. 4
Jozef Džurina

Details:

Year, pages: 2001, 441 - 447
About article:
The aim of this paper is to present sufficient conditions for all unbounded solutions of the second order neutral differential equation

$$ (x(t)+px(t-τ))'' - q(t)x(σ(t))=0 $$

to be oscillatory. Some new sufficient conditions for unbounded oscillation are derived along with some comparison result.
How to cite:
ISO 690:
Džurina, J. 2001. Unbounded oscillation of the second order neutral differential equations. In Mathematica Slovaca, vol. 51, no.4, pp. 441-447. 0139-9918.

APA:
Džurina, J. (2001). Unbounded oscillation of the second order neutral differential equations. Mathematica Slovaca, 51(4), 441-447. 0139-9918.